# SDR 2006UALA00840

- Difficulty date: April 28, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN BS 440 BETWEEN STRINGER 8R AND 9R FRAME CRACKED AT PSU SUPPORT RAIL CLIP.
